# SDR ARWA981120

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74.86
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 1.75 INCH CRACK IN LEFT WING SKIN UPPER SURFACE AT STA 74.86.  CUT OUT CRACK AND INSTALLED DOUBLER PER SRM 57-2-1 UNDER WORK ORDER NR 1302.
